# SDR VNAA2023092811101

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 28,122 hours, 22,131 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE71357819
- Part serial: 0756
- Condition: Damaged
- Location: 700
- Part time: 6,491 hours, 5,757 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 3 LO PRESS MSG ON FINAL TO DC THEN CAUSED GEAR DISAGREE MASTER WARNING ON RETRACTION / REMOVED AND REPLACED LH MLG SIDE STAY ASSEMBLY UPPER HOSE IAW CRJ 700 AMM 32-11-12-000/400-804-A02.
